Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taking Levothyroxine. Low blood pressure and feeling hungry. Drinking water when BP is low. What caused the low BP?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1587 Questions
I feel spacey and sweating. 3rd time this week. I am wondering if I am on too much Levothyroxine. I take 50mcg. Took blood pressure after Zumba today it was 107 over 73. It is always low. Pulse 75. I am in good shape - have always worked out even though I am now 68. I am 5' 7 - 115. Have same weight as always. Thought it might be low blood sugar as I feel hungry but eating swee stuff doesn't seem to be fixing it. My imagination is running wild. worried about brain tumor. I'm drinking water because I do that when blood pressure low. What caused low blood pressure anyway? I have always been so healthy. This is scary.
Posted Wed, 6 Nov 2013 in General Health
Answered by Dr. Timothy Raichle 36 minutes later
Brief Answer:
Hello, I would be happy to help.

Detailed Answer:
Given your age, prior radiation to the chest, and symptoms of sweating and not thinking right (all in the setting of a recent workout), there might be concern about your heart. Heart problems can present differently in women than in men. You need to go in to an urgent care or ER setting to get checked out right away.

I hope that this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor